Mathematische Annalen

, Volume 257, Issue 1, pp 23–30

Regularity of the Bergman projection in weakly pseudoconvex domains

  • Steven R. Bell
  • Harold P. Boas
Article

DOI: 10.1007/BF01450652

Cite this article as:
Bell, S.R. & Boas, H.P. Math. Ann. (1981) 257: 23. doi:10.1007/BF01450652
  • 95 Views

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Steven R. Bell
    • 1
  • Harold P. Boas
    • 2
  1. 1.Mathematics DepartmentPriceton UniversityPrincetonUSA
  2. 2.Mathematics DepartmentColumbia UniversityNew YorkUSA